# SDR SWAA2021092708592

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON FLOOR SPLICE SUPPORT TAB AT AFT CARGO BAY BS887 LBL8 WL169. ; / [01] CORROSION FOUND ON ACB FLOOR SPLICE SUPPORT TAB BS 887 LBL 8 WL 169 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C; [02] VERIFIED CORRECTIVE ACTION 1.; [03] REMOVED ACB FLOOR SPLICE SUPPORT TAB BS 887 LBL 8 WL 169 IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW ACB FLOOR SPLICE SUPPORT TAB BS887 LBL8 WL169; ITEM#146A9401Y40; LOT#1468140-1; OAW SRM 51-40-05-0G-0 AND DWG#146A9401; OK TO INSTALL.; [05] OK TO INSTALL GIVEN.; [06] INSTALLED NEW ACB FLOOR SPLICE SUPPORT TAB BS887 LBL8 WL169; ITEM#146A9401Y40; LOT#1468140-1; IAW SRM 51-40-02-0G-0 AND DWG#146A9401;; [07] VERIFIED CORRECTIVE ACTION ENTRY 4. OK TO INSTALL GIVEN.; [08] VERIFIED INSTALLATION OF THE BS847 LBL 8 CARGO FLOOR SPLICE TAB TO THE SPLICE PER SRM 51-40-02 AND DWG# 146A9401; [09] WORKSCOPE COMPLETE
